Follow
Jose Israel Rodriguez
Title
Cited by
Cited by
Year
Maximum likelihood for matrices with rank constraints
J Hauenstein, J Rodriguez, B Sturmfels
arXiv preprint arXiv:1210.0198, 2012
572012
Euclidean distance degree of the multiview variety
LG Maxim, JI Rodriguez, B Wang
SIAM Journal on Applied Algebra and Geometry 4 (1), 28-48, 2020
532020
The maximum likelihood degree of toric varieties
C Améndola, N Bliss, I Burke, CR Gibbons, M Helmer, S Hoşten, ED Nash, ...
Journal of Symbolic Computation 92, 222-242, 2019
452019
Multiprojective witness sets and a trace test
JD Hauenstein, JI Rodriguez
Advances in Geometry 20 (3), 297-318, 2020
44*2020
Trace test
A Leykin, JI Rodriguez, F Sottile
Arnold Mathematical Journal 4, 113-125, 2018
352018
Numerical computation of Galois groups
JD Hauenstein, JI Rodriguez, F Sottile
Foundations of Computational Mathematics 18 (4), 867-890, 2018
342018
Maximum likelihood geometry in the presence of data zeros
E Gross, JI Rodriguez
Proceedings of the 39th International Symposium on Symbolic and Algebraic …, 2014
302014
Critical points via monodromy and local methods
AM del Campo, JI Rodriguez
Journal of Symbolic Computation 79, 559-574, 2017
272017
The maximum likelihood degree of mixtures of independence models
JI Rodriguez, B Wang
SIAM Journal on Applied Algebra and Geometry 1 (1), 484-506, 2017
26*2017
Maximum likelihood duality for determinantal varieties
J Draisma, J Rodriguez
International Mathematics Research Notices 2014 (20), 5648-5666, 2014
242014
Bertini for Macaulay2
DJ Bates, E Gross, A Leykin, JI Rodriguez
arXiv preprint arXiv:1310.3297, 2013
242013
Solving parameterized polynomial systems with decomposable projections
C Améndola, J Lindberg, JI Rodriguez
arXiv preprint arXiv:1612.08807v2, 2021
23*2021
Defect of Euclidean distance degree
LG Maxim, JI Rodriguez, B Wang
Advances in Applied Mathematics 121, 102101, 2020
212020
Solving decomposable sparse systems
T Brysiewicz, JI Rodriguez, F Sottile, T Yahl
Numerical Algorithms 88, 453-474, 2021
192021
Fiber product homotopy method for multiparameter eigenvalue problems
JI Rodriguez, JH Du, Y You, LH Lim
Numerische Mathematik 148, 853-888, 2021
132021
Euclidean distance degree of projective varieties
LG Maxim, JI Rodriguez, B Wang
International Mathematics Research Notices 2021 (20), 15788-15802, 2021
112021
Data-discriminants of likelihood equations
JI Rodriguez, X Tang
Proceedings of the 2015 ACM on international symposium on symbolic and …, 2015
92015
A Morse theoretic approach to non-isolated singularities and applications to optimization
LG Maxim, JI Rodriguez, B Wang
Journal of Pure and Applied Algebra 226 (3), 106865, 2022
82022
Computing Euler obstruction functions using maximum likelihood degrees
JI Rodriguez, B Wang
International Mathematics Research Notices 2020 (20), 6699-6712, 2020
82020
Data loci in algebraic optimization
E Horobeţ, JI Rodriguez
Journal of Pure and Applied Algebra 226 (12), 107144, 2022
72022
The system can't perform the operation now. Try again later.
Articles 1–20